# SDR 07FDEA00757

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BILGE AREA LONGERON 49R SPLICE AT STA 1531 SUSPECT CRACKED.  CTR CARGO BILGE AREA LONGERON 49R SPLICE AT STA 1531 REMOVED & REPLACED AS PER   SRM 51-33-  01 VOL.II. THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
